RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Khomkin, M A

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:41
Abstract pages:162
Full texts:102

http://www.mathnet.ru/eng/person100752
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2000
1. A. P. Nefedov, B. V. Rogov, V. A. Sinel'shchikov, M. A. Khomkin, “Investigation of distribution of lithium atoms in the boundary layer of the flow of combustion products”, TVT, 38:5 (2000),  769–774  mathnet; High Temperature, 38:5 (2000), 742–747
2. A. P. Nefedov, B. V. Rogov, V. A. Sinel'shchikov, M. A. Khomkin, “Investigation of the singularities of distribution of cesium atoms in the boundary layer of the flow of combustion products”, TVT, 38:1 (2000),  66–73  mathnet; High Temperature, 38:1 (2000), 62–68

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020